Advertisement

Periodica Mathematica Hungarica

, Volume 9, Issue 3, pp 175–186 | Cite as

Landau-type inequalities for bounded intervals

  • A. Sharma
  • J. Tzimbalario
Article

AMS (MOS) subject classifications (1970)

Primary 26A84 Secondary 26A93 

Key words and phrases

Inequalities differential operators Cω-functions entire functions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. S. Cavaretta, Jr., An elementary proof of Kolmogorov's theorem,Amer. Math. Monthly 81 (1974), 480–486.MR 49#5269.Google Scholar
  2. [2]
    C. K. Chui andP. W. Smith, A note on Landau's problem for bounded intervals,Amer. Math. Monthly 82 (1975), 927–929.Google Scholar
  3. [3]
    A. Gorny, Contribution à l'étude des fonctions dérivables d'une variable réelle,Acta Math. 71 (1939), 317–358.Zbl 22, 154.Google Scholar
  4. [4]
    E. Landau, Einige Ungleichungen für zweimal differentzierbare Funktionen,Proc. London Math. Soc. 13 (1913), 43–49.Google Scholar
  5. [5]
    E. Landau, Die Ungleichungen für zweimal differentzierbare Funktionen,Danske Vid. Selsk. Math. Fys. Medd. 6 (1925), No. 10, 49 pages.Google Scholar
  6. [6]
    I. J. Schoenberg, The elementary cases of Landau's problem of inequalities between derivatives,Amer. Math. Monthly 80 (1973), 121–158.MR 47#3619Google Scholar
  7. [7]
    I. J. Schoenberg, andA. S. Cavaretta, Solution of Landau's problem concerning higher derivatives on the half-line, MRC TSR 1050 Madison, Wisconsin, 1970. (AlsoKonstruktivn. Teorija Funkciî, Tr. Meždunar. Konf. (Zolotye Peski, Varna, (1970), Sofia, 1972, 297–308.)MR 51#5868Google Scholar
  8. [8]
    A. Sharma andJ. Tzimbalario, Classes of functions defined by differential inequalities.J. Math. Analysis and Appl. 61 (1977), 122–135.Google Scholar
  9. [9]
    A. Sharma andJ. Tzimbalario, Landau-type inequalities for some linear differential operators,Illinois J. Math. 20 (1976), 443–455.Google Scholar

Copyright information

© Akadémiai Kiadó 1978

Authors and Affiliations

  • A. Sharma
    • 1
  • J. Tzimbalario
    • 1
  1. 1.Department of MathematicsUniversity of AlbertaEdmontonCanada

Personalised recommendations